Home > Research > Publications & Outputs > A flexible first year undergraduate mathematics...
View graph of relations

A flexible first year undergraduate mathematics curriculum

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>1989
<mark>Journal</mark>International Journal of Mathematical Education in Science and Technology
Issue number3
Volume20
Number of pages5
Pages (from-to)469-473
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

In this paper we describe a modular first year course which provides considerable flexibility in its content, both as a service course and as a preparation for a mathematics degree, while making efficient use of staff time. The structure of the course also makes it easily adaptable to any new requirements resulting, for example, from changes in school syllabi.